# SDR CA121114010

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 87901011001
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT HAD HIGH OIL CONSUMPTION SNAG AND THE OIL COOLER LINE WAS FOUND TO BE CHAFED THROUGH AND LEAKING OIL.  REFER TO CHAFED AREA CAUSED BY BRAIDED ENGINE DRAIN LINE RUBBING ON OIL COOLER LINE.  POOR CLAMPING IN THE AREA PROBABLY CAUSED THE PROBLEM.  AFTER LOOKING AT A FEW ACFT, IT WAS DETERMINED THAT SOME CLAMPING IS GOOD AND SOME IS POOR.
